Journal of Symbolic Logic

Paires de Structures Stables

Bruno Poizat

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 2 (1983), 239-249.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741242

Mathematical Reviews number (MathSciNet)
MR704080

Zentralblatt MATH identifier
0525.03023

JSTOR
links.jstor.org

Citation

Poizat, Bruno. Paires de Structures Stables. J. Symbolic Logic 48 (1983), no. 2, 239--249. https://projecteuclid.org/euclid.jsl/1183741242


Export citation